Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Dedekind-Mertens theorem for power series rings


Authors: Neil Epstein and Jay Shapiro
Journal: Proc. Amer. Math. Soc. 144 (2016), 917-924
MSC (2010): Primary 13F25, 13A15
DOI: https://doi.org/10.1090/proc/12661
Published electronically: November 18, 2015
MathSciNet review: 3447645
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a power series ring analogue of the Dedekind-Mertens lemma. Along the way, we give limiting counterexamples, we note an application to integrality, and we correct an error in the literature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13F25, 13A15

Retrieve articles in all journals with MSC (2010): 13F25, 13A15


Additional Information

Neil Epstein
Affiliation: Department of Mathematical Sciences, George Mason University, Fairfax, Virginia 22030
Email: nepstei2@gmu.edu

Jay Shapiro
Affiliation: Department of Mathematical Sciences, George Mason University, Fairfax, Virginia 22030
Email: jshapiro@gmu.edu

DOI: https://doi.org/10.1090/proc/12661
Keywords: Dedekind-Mertens lemma, content of a power series
Received by editor(s): February 5, 2014
Received by editor(s) in revised form: October 8, 2014
Published electronically: November 18, 2015
Communicated by: Irena Peeva
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society